# SDR SWIA200211057

- Difficulty date: July 14, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 22,234 hours, 19,673 cycles
- Engine: Ge CF343B1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

YAW DAMPER CH 1 INTERMITTENT, WILL NOT STAY ENGAGED.  RETURNED TO THE GATE.  REMOVED AND REPLACED CAPTAIN'S STAB TRIM DISCONNECT SWITCH.  YAW DAMPER SYSTEM, OPS CHECKS GOOD.
